MathSciNet Relay Station
MathSciNet bibliographic data
MR2297771 32H02 (30C45)
Graham, Ian; Kohr, Gabriela; Pfaltzgraff, John Growth and two-point distortion for biholomorphic mappings of the ball. Complex Var. Elliptic Equ. 52 (2007), no. 2-3, 211–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement